# SDR MASA200300461

- Difficulty date: November 22, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 6,114 hours, 5,824 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ASH 2972 PHL, AIRCRAFT RETURNED TO FIELD FOR BACK-UP PITCH TRIM FAILURE IN-FLIGHT.  MX RESET SYSTEM IAW FAULT ISO MAN AND OP CHECKED GOOD.  NO PARTS USED.
